Milk Thistle and Increased Ringing

Discussion in 'Support' started by tiniturtle, May 16, 2017.

    1. tiniturtle

      tiniturtle Member

      Tinnitus Since:
      3/19/2017
      Cause of Tinnitus:
      Paromomycin
      I had taken Milk Thistle the other day and my ringing had seemed to increase to about where it was when it had initially started.

      After a day or so, it died down.

      I tried again, and same result. I thought maybe the effect would be similar to NAC because they both increase the synthesis of glutathione. I can't take NAC any longer, it gave me a bad rash, but I had good results on it otherwise.

      But I just wanted to offer a heads up. I'm not sure why that happened.
       
    2. joseph Ghass
      Angelic

      joseph Ghass Member

      Tinnitus Since:
      1/2015
      It is normal, when u detox all ur symptoms will increase because of toxicity coming out of your body.

      Give it some time
       
      • Like Like x 1

Share This Page

Loading...
Similar Threads - Milk Thistle Increased
  1. Thongjy
    Replies:
    5
    Views:
    1,912
  2. Ornitoring
    Replies:
    13
    Views:
    2,082